# SDR COEA2023072513805

- Difficulty date: May 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213022204
- Part serial: NA
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 500011 HEAVY CHECK  COE/MAJOR REPAIR: L/H WING FWD SPAR LOWER FLANGE HAS DELAMINATION AT RIB 26. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00217399_01...20893 ISSUE A, DATED 7/17/2023.
